MathSciNet Relay Station
MathSciNet bibliographic data
MR2523254 (2010e:34126) 34D23 (92D25)
Chen, Fengde; Chen, Liujuan; Xie, Xiangdong On a Leslie-Gower predator-prey model incorporating a prey refuge. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 2905–2908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement